University of Limerick Institutional Repository

An efficient collocation method for a Caputo two-point boundary value problem

DSpace Repository

Show simple item record Kopteva, Natalia Stynes, Martin 2017-03-13T12:14:42Z 2017-03-13T12:14:42Z 2015
dc.description peer-reviewed en_US
dc.description.abstract A two-point boundary value problem is considered on the interval , where the leading term in the differential operator is a Caputo fractional-order derivative of order with . The problem is reformulated as a Volterra integral equation of the second kind in terms of the quantity , where is the solution of the original problem. A collocation method that uses piecewise polynomials of arbitrary order is developed and analysed for this Volterra problem; then by postprocessing an approximate solution of is computed. Error bounds in the maximum norm are proved for and . Numerical results are presented to demonstrate the sharpness of these bounds. en_US
dc.language.iso eng en_US
dc.publisher Springer en_US
dc.relation.ispartofseries Bit Numberical Mathematics;55 (4), pp. 1105-1123
dc.rights The original publication is available at en_US
dc.subject Caputo fractional derivative en_US
dc.subject collocation method en_US
dc.subject boundary value problem en_US
dc.title An efficient collocation method for a Caputo two-point boundary value problem en_US
dc.type info:eu-repo/semantics/article en_US
dc.type.supercollection all_ul_research en_US
dc.type.supercollection ul_published_reviewed en_US 2017-03-10T15:03:37Z
dc.description.version ACCEPTED
dc.identifier.doi 10.1007/s10543-014-0539-4
dc.rights.accessrights info:eu-repo/semantics/openAccess en_US
dc.internal.rssid 1627952
dc.internal.copyrightchecked Yes
dc.identifier.journaltitle Bit Numerical Mathematics
dc.description.status peer-reviewed

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search ULIR


My Account